# SDR CALA2017061201808

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 85,130 hours, 21,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT AT FOR THE R1 DOOR SHOULD ILLUMINATE WITH DOOR ARMED BUT IS INTERMITTENT. ADJUSTED THE GIRT BAR PROXIMITY SWITCH ON THE R1 DOOR IAW AMM 25-66-11-822-011, AND THE INSTALLED ESCAPE SLIDE COVER IAW AMM 52-11-02.
